# SDR 200200172

- Difficulty date: January 23, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N639FE
- Make and model: Boeing 747-2R7F
- Aircraft serial: 21650
- Aircraft time: 64,833 hours, 15,038 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B170674
- Part serial: 1441
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 FLAP TRACK, AFT MOUNT SURFACE CORROSION.  CORROSION REMOVAL BY MACHINING EXCEEDED THE ALLOWED OHM REPAIR DEPTH.  THE AFFECTED PART NUMBER IS 65B17067-4.  THE REPAIR IS APPROVED BY THE BOEING COMPANY PER ECRA N639FE-57-B747-013-EAC.
